×

CR transversality of holomorphic mappings between generic submanifolds in complex spaces. (English) Zbl 1244.32011

A holomorphic mapping \(H\) from a neighbourhood \(U\) of a point \(p\) in \(\mathbb C^N\) is said to be CR transversal at \(p\) to a generic submanifold \(M'\) that contains \(p'=H(p)\) if \(T_{p'}^{1,0}M' + dH(T_p^{1,0}\mathbb C^N)= T_{p'}^{1,0}\mathbb C^N\).
The main result of the paper is Theorem 1.1: Let \(M,M'\subset\mathbb C^N\) be smooth generic submanifolds of the same dimension through \(p\) and \(p'\) respectively, and let \(H: (\mathbb C^N,p) \to (\mathbb C^N,p')\) be a germ of a holomorphic mapping such that \(H(M)\subset M'\). Assume that \(M\) is of finite type at \(p\) and \(\text{Jac\,} H\not\equiv 0\). Then \(H\) is CR transversal to \(M'\) at \(p'\).
This result and its corollaries affirmatively answer questions posed by L. P. Rothschild and the first author [“Transversality of CR mappings”, Am. J. Math. 128, No. 5, 1313–1343 (2006; Zbl 1105.32022)] whether the conditions assumed in earlier versions of CR transversality theorems could be relaxed.

MSC:

32H02 Holomorphic mappings, (holomorphic) embeddings and related questions in several complex variables
32V20 Analysis on CR manifolds
32V40 Real submanifolds in complex manifolds

Citations:

Zbl 1105.32022
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Angle, R., Geometric properties and related results for holomorphic Segre preserving maps. arXiv:0810.2570v1 · Zbl 1254.32004
[2] E. M. Chirka and C. Rea, Normal and tangent ranks of CR mappings, Duke Math. J. 76 (1994), no. 2, 417 – 431. · Zbl 0819.32008
[3] E. M. Chirka and C. Rea, Differentiable CR mappings and CR orbits, Duke Math. J. 94 (1998), no. 2, 325 – 340. · Zbl 0949.32016
[4] M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Algebraicity of holomorphic mappings between real algebraic sets in \?\(^{n}\), Acta Math. 177 (1996), no. 2, 225 – 273. · Zbl 0890.32005
[5] M. S. Baouendi, P. Ebenfelt, and Linda Preiss Rothschild, CR automorphisms of real analytic manifolds in complex space, Comm. Anal. Geom. 6 (1998), no. 2, 291 – 315. · Zbl 0982.32030
[6] M. Salah Baouendi, Peter Ebenfelt, and Linda Preiss Rothschild, Real submanifolds in complex space and their mappings, Princeton Mathematical Series, vol. 47, Princeton University Press, Princeton, NJ, 1999. · Zbl 0944.32040
[7] M. S. Baouendi, P. Ebenfelt, and Linda Preiss Rothschild, Rational dependence of smooth and analytic CR mappings on their jets, Math. Ann. 315 (1999), no. 2, 205 – 249. · Zbl 0942.32027
[8] M. S. Baouendi, P. Ebenfelt, and Linda Preiss Rothschild, Dynamics of the Segre varieties of a real submanifold in complex space, J. Algebraic Geom. 12 (2003), no. 1, 81 – 106. · Zbl 1037.32011
[9] M. S. Baouendi, Peter Ebenfelt, and Linda P. Rothschild, Transversality of holomorphic mappings between real hypersurfaces in different dimensions, Comm. Anal. Geom. 15 (2007), no. 3, 589 – 611. · Zbl 1144.32005
[10] M. S. Baouendi, Xiao Jun Huang, and Linda Preiss Rothschild, Nonvanishing of the differential of holomorphic mappings at boundary points, Math. Res. Lett. 2 (1995), no. 6, 737 – 750. · Zbl 0847.32018
[11] M. S. Baouendi and Linda Preiss Rothschild, Geometric properties of mappings between hypersurfaces in complex space, J. Differential Geom. 31 (1990), no. 2, 473 – 499. · Zbl 0702.32014
[12] M. S. Baouendi and Linda Preiss Rothschild, A generalized complex Hopf lemma and its applications to CR mappings, Invent. Math. 111 (1993), no. 2, 331 – 348. · Zbl 0781.32021
[13] Eric Bedford and Steve Bell, Proper self-maps of weakly pseudoconvex domains, Math. Ann. 261 (1982), no. 1, 47 – 49. · Zbl 0499.32016
[14] Peter Ebenfelt and Linda P. Rothschild, Transversality of CR mappings, Amer. J. Math. 128 (2006), no. 5, 1313 – 1343. · Zbl 1105.32022
[15] John Erik Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), no. 2, 529 – 569. · Zbl 0334.32020
[16] John Erik Fornaess, Biholomorphic mappings between weakly pseudoconvex domains, Pacific J. Math. 74 (1978), no. 1, 63 – 65. · Zbl 0353.32026
[17] David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983. · Zbl 0562.35001
[18] Xiaojun Huang and Yifei Pan, Proper holomorphic mappings between real analytic domains in \?\(^{n}\), Duke Math. J. 82 (1996), no. 2, 437 – 446. · Zbl 0853.32030
[19] Bernhard Lamel and Nordine Mir, Remarks on the rank properties of formal CR maps, Sci. China Ser. A 49 (2006), no. 11, 1477 – 1490. · Zbl 1112.32018
[20] S. I. Pinčuk, Analytic continuation of mappings along strictly pseudo-convex hypersurfaces, Dokl. Akad. Nauk SSSR 236 (1977), no. 3, 544 – 547 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.